MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115310
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hernia (2240)
Date of Event 06/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-may-2016) is considered to be a best estimate.This emdr represents the 3dmax mesh (device 1).An additional supplemental emdr was submitted to represent the 3dmax mesh (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2016 - patient was diagnosed with bilateral inguinal hernia and umbilical hernia thereby underwent laparoscopic repair with implant of two 3dmax meshes (device 1 and 2).Per operative notes, "the hernia sacs in the right and left inguinal area were reduced and spermatic cords were skeletonized.The medium 3dmax mesh (device 1- left) and medium 3dmax mesh (device 2- right) was placed into the pre-peritoneal space and fixed to the cooper¿s ligament and anterior abdominal wall with tacks.The fascia was closed and secured with sutures and tacks.The umbilical hernia in the infraumbilical area was noted.The sac was reduced and resected circumferentially.The fascial defect was closed and secured with sutures." on (b)(6) 2020 - patient was diagnosed with recurrent bilateral inguinal hernia thereby underwent open repair with implant of two perfix plugs (device 3 and 4).Per operative notes, "in the left inguinal area, a large direct hernia and large lipoma of the left cord was noted.The hernia was reduced and cord structures were dissected.A large perfix plug (device 3) was placed along the floor of the inguinal canal and sutured in place with sutures.In right side, the floor of the inguinal canal was intact, a small indirect hernia and small lipoma of cord was noted and removed.A medium sized perfix plug mesh (device 4) was placed over the defect and sutured in place with sutures.The external oblique fascia was closed and secured with sutures.".

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24894081
Report Number1213643-2026-00517
Device Sequence Number15691375
Product Code FTL
UDI-Device Identifier00801741030727
UDI-Public(01)00801741030727(17)210528(10)HUAS0488
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2021
Device Catalogue Number0115310
Device Lot NumberHUAS0488
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale